Hernández-Santamaría V., de Teresa L., Poznyak A. Corrigendum and addendum to “Hierarchic control for a coupled parabolic system” . Portugaliae Math, Vol. 74, No. 2 (2017), pp.115-137. DOI: 10.4171/PM/1998
Abstract: In  we used three controls for a system of two coupled parabolic equations. We defined three functionals to be minimized and a hierarchy on the controls obtaining from the optimality condition a system of six coupled equations. In order to prove the null controllability, by means of the leader control acting only on the first equation, we give a proof of a Carleman inequality (Proposition 6.4) that in fact is incorrect. In this corrigendum we slightly modify the followers functionals given by (3) page 118  in such a way that for the corresponding hierarchic system a correct Carleman inequality can be proved. This modification allows to introduce a coefficient a12≠0 (a12 was zero in ).